Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Developed constipation after laproscopis hysterectomy. Is it safe to take cremmafin syrup?

Dear Sir, My Mother has Laproscopis hysterectomy .,ie., Uterus & overy Removal surgery n after that she has developerd constipation . She never ever had constipation Problem but now she has to rely on Cremmafin Syrup for getting Motions.. Recently She had sort of Food poisng.,Somthng named s gastroentrtis.,I want to ask is it safe to take dat Syrup??????
Asked On : Thu, 20 Dec 2012
Answers:  1 Views:  51
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Your mother had recent laproscopic hysterectomy.Constipation is common after abdominal surgery , because of persistent ;lying in bed after surgery that restrict the mobility of intestine hence constipation .She requires mobilization , plenty of fluids and fibre rich diet to prevent constipation.She can have cremaffin syrups for short duration .For long term use she requires natural fiber supplements like naturulax. .She can have dat syrup .If more symtomatic then need to consult gasteroenterolgist
Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor